Bibliographic Metadata

Title
Polynomial Approximation of High-Dimensional Hamilton--Jacobi--Bellman Equations and Applications to Feedback Control of Semilinear Parabolic PDEs
AuthorKalise, Dante ; Kunisch, Karl
Published in
SIAM Journal on Scientific Computing, 2018, Vol. 40, Issue 2, page A629-A652
PublishedSIAM, 2018
LanguageEnglish
Document typeJournal Article
Keywords (EN)optimal feedback control / Hamilton-Jacobi-Bellman equations / nonlinear dynamics / polynomial approximation / high-dimensional approximation
Project-/ReportnumberERC advanced Grant 668998 (OCLOC)
URNurn:nbn:at:at-ubg:3-5199 Persistent Identifier (URN)
DOI10.1137/17M1116635 
Restriction-Information
 The work is publicly available
Files
Polynomial Approximation of High-Dimensional Hamilton--Jacobi--Bellman Equations and Applications to Feedback Control of Semilinear Parabolic PDEs [3.47 mb]
Links
Reference
Classification
Abstract (English)

A procedure for the numerical approximation of high-dimensional Hamilton-Jacobi-Bellman (HJB) equations associated to optimal feedback control problems for semilinear parabolic equations is proposed. Its main ingredients are a pseudospectral collocation approximation of the PDE dynamics and an iterative method for the nonlinear HJB equation associated to the feedback synthesis. The latter is known as the successive Galerkin approximation. It can also be interpreted as Newton iteration for the HJB equation. At every step, the associated linear generalized HJB equation is approximated via a separable polynomial approximation ansatz. Stabilizing feedback controls are obtained from solutions to the HJB equations for systems of dimension up to fourteen.

Notice
Stats
The PDF-Document has been downloaded 3 times.